# SDR SWAA2013011411403

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 66,646 hours, 56,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP IS SEPARATED ON T/E OTBD CORNER.  REPAIRED LEFT OTBD T/E OTBD CORNER IAW SRM 51-70-10- 2R-0.
